# SDR C1HA200778002

- Difficulty date: November 26, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N678MG
- Make and model: Boeing 727225
- Aircraft serial: 22555
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, G, M
- Precautionary procedure: H, K

## Discrepancy

WHILE WAITING FOR PASSENGER AIRCRAFT HAD SOME SORT OF POWER SURGE OR INTERRUPTION IN POWER.  GASPER FAN CIRCUIT BREAKER POPPED, COOLING DOOR BREAKER POPPED, LEFT PACK FAN CIRCUIT BREAKER POPPED, LEFT DUCT OVERHEATED, FOLLOWED BY LEFT PACK TRIP.  NR 1 GENERATOR SHOWED A FIELD RELAY TRIP, FAULTS SHOWED A "GROUND FAULT" ALL POWER WAS SHUTDOWN BATTERY TURNED OFF BY MECH SMOKE IN CABIN (SMELLED ELECTRICAL SMOKE).  CREW WAS SENT OFF AIRCRAFT AND CFR WAS CALLED IN.  REPORTED CHAFED WIRING AT THE J-4 ELECTRICAL JUNCTION BOX.  REPLACED AFFECTED WIRING B727 WIRING MANUAL 91-01-03.  SYSTEM OPS CHECK GOOD.
